Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

The $ 2$-blocks of defect $ 4$


Authors: Burkhard Külshammer and Benjamin Sambale
Journal: Represent. Theory 17 (2013), 226-236
MSC (2010): Primary 20C15, 20C20
Posted: May 2, 2013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the major counting conjectures of modular representation theory are satisfied for $ 2$-blocks of defect at most $ 4$ except one possible case. In particular, we determine the invariants of such blocks.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C15, 20C20

Retrieve articles in all journals with MSC (2010): 20C15, 20C20


Additional Information

Burkhard Külshammer
Affiliation: Mathematisches Institut, Friedrich-Schiller-Universität, Germany
Email: kuelshammer@uni-jena.de

Benjamin Sambale
Affiliation: Mathematisches Institut, Friedrich-Schiller-Universität, Germany
Email: benjamin.sambale@uni-jena.de

DOI: http://dx.doi.org/10.1090/S1088-4165-2013-00433-8
PII: S 1088-4165(2013)00433-8
Keywords: $2$-blocks, Alperin's weight conjecture, OWC
Received by editor(s): February 7, 2012
Posted: May 2, 2013
Article copyright: © Copyright 2013 American Mathematical Society